# SDR AALA20100726TUL07

- Difficulty date: July 26, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 30,689 hours, 12,821 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EACH TOOLING DRILL MARKS IN SHEAR TIE STATION 907 BETWEEN LONGERON 2 AND LONGERON 3.  NEW SHEAR TIE MANUFACTURED IN SHOP.  INSTALLED NEW SHEAR TIE PER SRM 51-10-2.
